On certain properties of orthogonal systems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 80-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_10_a12,
author = {M. G. Grigoryan},
title = {On certain properties of orthogonal systems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {80--82},
year = {1992},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_10_a12/}
}
M. G. Grigoryan. On certain properties of orthogonal systems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1992), pp. 80-82. http://geodesic.mathdoc.fr/item/IVM_1992_10_a12/